Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 38, Number 1
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Generalized Kac-Moody algebras and some related topics
Urmie Ray PDF
Bull. Amer. Math. Soc. 38 (2001), 1-42
Harmonic analysis with respect to heat kernel measure
Brian C. Hall PDF
Bull. Amer. Math. Soc. 38 (2001), 43-78

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

James Joseph Sylvester: Life and work in letters, by Karen Hunger Parshall.
Reviewer: Uta C. Merzbach
Review information PDF
Bull. Amer. Math. Soc. 38 (2001), 79-82
Multiplicities and Chern classes in local algebra, by Paul C. Roberts.
Reviewer: Melvin Hochster
Review information PDF
Bull. Amer. Math. Soc. 38 (2001), 83-92
Extending $H_{\infty}$ control to nonlinear systems, by J. W. Helton and M. R. James.
Reviewer: Wendell H. Fleming
Review information PDF
Bull. Amer. Math. Soc. 38 (2001), 93-96
On the local structure of Morita and Rickard equivalences between Brauer blocks, by Lluis Puig.
Reviewer: Jacques Thévenaz
Review information PDF
Bull. Amer. Math. Soc. 38 (2001), 97-100
Frobenius manifolds, quantum cohomology, and moduli spaces, by Yuri I. Manin.
Reviewer: Ezra Getzler
Review information PDF
Bull. Amer. Math. Soc. 38 (2001), 101-108
Rational curves on algebraic varieties, by János Kollár.
Reviewer: Miles Reid
Review information PDF
Bull. Amer. Math. Soc. 38 (2001), 109-115
Elementary methods in number theory, by Melvyn B. Nathanson.
Reviewer: M. Ram Murty
Review information PDF
Bull. Amer. Math. Soc. 38 (2001), 117-121